Results 1 to 9 of 9

Thread: IVF cycle pill effects??

  1. #1

    Join Date
    Jan 2007
    Location
    Nth Qld
    Posts
    829

    Question IVF cycle pill effects??

    Hi am on The Pill microgynon for my 2nd full IVF cycle.
    Am on day 20 so have been taking the pill for 15 days and if I didnt know better I would swear I was PG. I have zits on my face, bloated, nausea all day and am So hungry. The pill didnt do this to me last time. I have only felt like this for a few days and it isnt going away. I did a PG test which was negative, but would be way too early to tell me anything. I dont think I am Pg I think it is the pill.
    Did anyone else have these effects from the pill??????
    TIA


  2. #2
    slyder Guest

    Default

    Is it the same brand/type of pill that you had the first time around?

  3. #3

    Join Date
    Oct 2007
    Location
    Rural England
    Posts
    855

    Default

    I've had more side-effects from OCP this, my 2nd round of IVF - certainly more nausea, tiredness and bloating. I am on microgynon also, the same as last time, and same dosage.
    I'm thinking it might have something to do with being on another stim cycle relatively soon after going through my last one - I am doing back to back. Maybe the body is simply dealing with being on another forced set of hormone changes so soon after the last lot of stims.... how long ago was your first IVF cycle? Was it recent?

    Also, on a par with slyder, is the dosage larger this time round? I know there are two doses used typically with microgynon in IVF - 20mcg and 30mcg. Maybe your dosage is different this time?

    In any case, it might be a little early to be doing HPTs at CD 20 - can you speak to your clinic about the side-effects?

  4. #4

    Join Date
    Jan 2007
    Location
    Nth Qld
    Posts
    829

    Default

    Hiya
    It is the same brand/dose etc. My last cycle was July/Aug. By the way congrats on your wedding!! miss c

  5. #5

    Join Date
    Oct 2007
    Location
    Rural England
    Posts
    855

    Default

    Thanks, Blayz

    How are you finding the side-effects on the OCP now? Are they continuing? Another thing I just thought of is that your levels of stress can probably have an influence on the overall side-effects and range of symptoms you feel whilst on hormones of any sort, and I think OCP would be included.

    Miss C

  6. #6
    slyder Guest

    Default

    Anecdotally I get the impression that starting, stopping and resuming with the pill can give varied side effects, despite the brand/dosage being the same. And like Miss C says, other factors can cause a combined/cumulative reaction.

  7. #7

    Join Date
    Jan 2007
    Location
    Nth Qld
    Posts
    829

    Default

    Thank you that is kinda what i thought. I am still sick and the nurse hasnt phoned me back I will give her another call today. I stop the pil on the 7th so I would hope that i will feel better after that.

  8. #8

    Join Date
    Dec 2006
    Location
    Gippsland Vic
    Posts
    1,686

    Default

    Hi Lionfish, maybe a bit late??? I felt exactly the same way on the pill and hated every minute of it and ended up with a cancelled cycle to boot (low response so the down reg worked tooooo well) anyway as a result of all of this I am doing my next cycle without the pill down reg, just Synarel !!!Thank goodness.
    Good luck with the rest of the pill the relief when you stop will be great.

  9. #9

    Join Date
    Jan 2007
    Location
    Nth Qld
    Posts
    829

    Default

    Thanks only 1 more pill!! YAY.

Similar Threads

  1. PCOS - 3rd cycle on the pill. The longer I'm on it the better?
    By Indadhanu in forum Endometriosis / PCOS Discussion
    Replies: 6
    Last Post: October 22nd, 2007, 06:53 AM
  2. Long Term Assisted Conception - August/Sept 2006
    By sushee in forum Long Term Assisted Conception
    Replies: 130
    Last Post: October 16th, 2006, 08:08 PM
  3. Replies: 146
    Last Post: September 15th, 2006, 04:07 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •